Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Eigenvalues and eigenspaces for the twisted Dirac operator over $ {\rm SU}(N,1)$ and $ {\rm Spin}(2N,1)$

Authors: Esther Galina and Jorge Vargas
Journal: Trans. Amer. Math. Soc. 345 (1994), 97-113
MSC: Primary 22E30; Secondary 22E45, 58G10
MathSciNet review: 1189792
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let X be a symmetric space of noncompact type whose isometry group is either $ SU(n,1)$ or $ Spin(2n,1)$. Then the Dirac operator D is defined on $ {L^2}$-sections of certain homogeneous vector bundles over X. Using representation theory we obtain explicitly the eigenvalues of D and describe the eigenspaces in terms of the discrete series.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E30, 22E45, 58G10

Retrieve articles in all journals with MSC: 22E30, 22E45, 58G10

Additional Information

PII: S 0002-9947(1994)1189792-6
Keywords: Eigenvalues and eigenvectors for Dirac operator over $ SU(n,1)$ and over $ Spin(2n,1)$, discrete series, Blattner formula
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia